MAUDE Adverse Event Report: KARL STORZ SE & CO. KG STONE EXTRACTOR, 0.4 MM, 4 WIRES

KARL STORZ SE & CO. KG STONE EXTRACTOR, 0.4 MM, 4 WIRES
Model Number 11573M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Salivary Gland Problem (4484)
Date of Event 02/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.The device was not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported when removing the salivary duct stone, the collection basket broke off.The salivary duct had to be opened.Bleeding occurred and the duration of the operation doubled.
 
Additional Manufacturer Narrative
Additional information is provided in section b5.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
Additional information was received that the planned surgery time was 75 minutes, prolongation of the surgery was 20 minutes.The patient needed to stay one night in the hospital.
 
Additional Manufacturer Narrative
The device in question was not returned to karl storz tuttlingen.Therefore, a technical inspection is not possible.The evaluation was done based on the information provided by the customer: when removing the salivary duct stone, the collection basket broke off.Possible causes include attempting to pick up a stone that was too large or applying excessive force to the wires.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
STONE EXTRACTOR, 0.4 MM, 4 WIRES
Common Device Name
STONE EXTRACTOR, 0.4 MM, 4 WIRES
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key21595066
Report Number9610617-2025-00429
Device Sequence Number18374073
Product Code GCJ
UDI-Device Identifier04048551276938
UDI-Public04048551276938
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K012527
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11573M
Device Catalogue Number11573M
Device Lot Number014125010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2025
Supplement Date Received by Manufacturer06/26/2025
06/25/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date06/05/2025
07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown